Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Gastritis, burning sensation in penis. Taking allopathic, ayurvedic medication. Cure for symptoms?

hello doctor i had first gastritics problem then i had suffer from urinary problem means fluctuation of urine time to time sometimes burning in pennis also i went many gastritics and urologist they donot solve my problem this problem occurs since for 4 years before to till now i test many lab test as well as cystoscopu, ultrasound , video x-ray from that report it gives positive result. i take many medicine (alopathic as well as ayurvedi ) but it is not fruitful for me. if you have any solution please tell me.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
I would advise you to meet a your family care physician for proper evaluation of the gastritis. Effective drugs exist today that eliminate the germ causing gastritis called helicobacter pylori in most cases.
However for recurrent urinary tract issues, its preferable to redo other urine tests, urine culture and some antibiotic sensitivity tests. It would also be interesting if you could do a fasting blood sugar to ensure that you do not have diabetes. Diabetes at times also predisposes to recurrent infections.
Thanks and fast recovery,
Luchuo, MD.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor